# SDR USAA2012051700002

- Difficulty date: May 14, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 27,003 hours, 20,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - L2 DOOR AFT LOWER TRIM EXIT SIGN MISSING THE LENS.  INSTALLED L2 DOOR AFT LOWER TRIM EXIT SIGN LENS IAW A319 AMM 33-51-13-400-001-A.
